Follow
Stojan Radenovic
Stojan Radenovic
Faculty of Mechanical Engineering University of Belgrade, Serbia
Verified email at beotel.rs - Homepage
Title
Cited by
Cited by
Year
A new approach to the study of fixed point theory for simulation functions
F Khojasteh, S Shukla, S Radenović
Filomat 29 (6), 1189-1194, 2015
4402015
On cone metric spaces: a survey
S Janković, Z Kadelburg, S Radenović
Nonlinear Analysis: Theory, Methods & Applications 74 (7), 2591-2601, 2011
4212011
Common coupled fixed point theorems in cone metric spaces for w-compatible mappings
M Abbas, MA Khan, S Radenović
Applied Mathematics and Computation 217 (1), 195-202, 2010
3722010
Common fixed point results in metric-type spaces
M Jovanović, Z Kadelburg, S Radenović
Fixed point theory and applications 2010, 1-15, 2010
2942010
Common fixed point theorems for weakly compatible pairs on cone metric spaces
G Jungck, S Radenovic, S Radojevic, V Rakocevic
Fixed point theory and Applications 2009, 1-13, 2009
2792009
Rectangular b-metric space and contraction principles
R George, S Radenovic, KP Reshma, S Shukla
J. Nonlinear Sci. Appl 8 (6), 1005-1013, 2015
2572015
A note on the equivalence of some metric and cone metric fixed point results
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 24 (3), 370-374, 2011
2352011
Suzuki-type fixed point results in metric type spaces
N Hussain, D Đorić, Z Kadelburg, S Radenović
Fixed point theory and applications 2012, 1-12, 2012
2332012
Some results on weakly contractive maps
S Radenovi'c, Z Kadelburg, D Jandrli'c, A Jandrli'c
Bulletin of the Iranian Mathematical Society 38 (3), 625-645, 2012
2192012
Fixed point theorem for two non-self mappings in cone metric spaces
S Radenović, BE Rhoades
Computers & Mathematics with Applications 57 (10), 1701-1707, 2009
2172009
Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces
Z Kadelburg, M Pavlović, S Radenović
Computers & Mathematics with Applications 59 (9), 3148-3159, 2010
1942010
Common fixed points of four maps in partially ordered metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics Letters 24 (9), 1520-1526, 2011
1842011
Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality
S Xu, S Radenović
Fixed point theory and applications 2014, 1-12, 2014
1792014
Common fixed points under contractive conditions in cone metric spaces
S Radenović
Computers & Mathematics with Applications 58 (6), 1273-1278, 2009
1502009
Metric fixed point theory
P Debnath, N Konwar, S Radenović
Springer Singapore, 2021
1492021
Generalized weak contractions in partially ordered metric spaces
S Radenović, Z Kadelburg
Computers & Mathematics with Applications 60 (6), 1776-1783, 2010
1492010
Fixed points of Geraghty-type mappings in various generalized metric spaces
D Dukic, Z Kadelburg, S Radenovic
Abstract and Applied Analysis, 2011
1472011
Remarks on “Quasi-contraction on a cone metric space”
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 22 (11), 1674-1679, 2009
1472009
Some periodic point results in generalized metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics and Computation 217 (8), 4094-4099, 2010
1392010
Various generalizations of metric spaces and fixed point theorems
T Van An, N Van Dung, Z Kadelburg, S Radenović
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2015
1252015
The system can't perform the operation now. Try again later.
Articles 1–20